# SDR AALA201711069016

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 79,057 hours, 12,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F110138502
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE L3 DOOR FELL OFF.  ATTACHED THE SIGN
